Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit

Research output: Contribution to journalArticle

Abstract

We obtain the adiabatic asymptotics of the distribution function of the spectrum of the Laplace operator on a Riemannian Sol-manifold with a one-dimensional invariant foliation.

Original languageEnglish
Pages (from-to)370-382
Number of pages13
JournalSiberian Mathematical Journal
Volume51
Issue number2
DOIs
Publication statusPublished - 14 May 2010
Externally publishedYes

Fingerprint

Laplace Operator
Foliation
Distribution Function
Invariant

Keywords

  • Adiabatic limit
  • Distribution function of the spectrum
  • Foliation
  • Laplace operator
  • Operator trace
  • Sol-manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit. / Yakovlev, A. A.

In: Siberian Mathematical Journal, Vol. 51, No. 2, 14.05.2010, p. 370-382.

Research output: Contribution to journalArticle

@article{1b57fe949422400cbd7998bca2537f9a,
title = "Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit",
abstract = "We obtain the adiabatic asymptotics of the distribution function of the spectrum of the Laplace operator on a Riemannian Sol-manifold with a one-dimensional invariant foliation.",
keywords = "Adiabatic limit, Distribution function of the spectrum, Foliation, Laplace operator, Operator trace, Sol-manifold",
author = "Yakovlev, {A. A.}",
year = "2010",
month = "5",
day = "14",
doi = "10.1007/s11202-010-0038-z",
language = "English",
volume = "51",
pages = "370--382",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit

AU - Yakovlev, A. A.

PY - 2010/5/14

Y1 - 2010/5/14

N2 - We obtain the adiabatic asymptotics of the distribution function of the spectrum of the Laplace operator on a Riemannian Sol-manifold with a one-dimensional invariant foliation.

AB - We obtain the adiabatic asymptotics of the distribution function of the spectrum of the Laplace operator on a Riemannian Sol-manifold with a one-dimensional invariant foliation.

KW - Adiabatic limit

KW - Distribution function of the spectrum

KW - Foliation

KW - Laplace operator

KW - Operator trace

KW - Sol-manifold

UR - http://www.scopus.com/inward/record.url?scp=77952078823&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952078823&partnerID=8YFLogxK

U2 - 10.1007/s11202-010-0038-z

DO - 10.1007/s11202-010-0038-z

M3 - Article

AN - SCOPUS:77952078823

VL - 51

SP - 370

EP - 382

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 2

ER -